MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG SENSIS VIBE HEMO; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

SIEMENS HEALTHINEERS AG SENSIS VIBE HEMO; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 11007641
Medical Device Problem Codes No Display/Image (1183); No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.A supplement report will be filed if additional information becomes available.
 
Event or Problem Description
Siemens became aware of a malfunction that occurred while operating the sensis vibe hemo system.Prior to an emergency patient procedure, there was no display output.The failure caused a long-term delay of the emergency procedure.We have no indications of any adverse effects on the health status of the involved patient.
 
Additional Manufacturer Narrative
The investigation was completed by our experts.The on-site service intervention identified a loose video adapter cable.Neither a defect in the cable nor why or how the cable became loose could be determined.As a preventive measure, the cable was replaced by siemens local service.The occurrence rate of the aforementioned error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.
 
Additional Manufacturer Narrative
Purpose of this supplemental report is to correct section d4 ¿primary udi number¿ per request by the mdr data systems team (cdrh) dated june 11, 2024.The primary udi number now contains the di and pi numbers as requested.

Brand Name
SENSIS VIBE HEMO
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key18256642
Report Number3004977335-2023-00157
Device Sequence Number6685373
Product Code DQK
UDI-Device Identifier04056869010199
UDI-Public(01)04056869010199(21)103632
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K150493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11007641
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2023
Supplement Date Received by Manufacturer12/20/2023
06/27/2024
Initial Report FDA Received Date12/04/2023
Supplement Report FDA Received Date12/20/2023
06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown